◈ 학술지
◈ 도서
◈ 전자학술지
◈ 투고요령
◈ 수학신간도서
◈ MSC
◈ 논문검색
◈ 학술행사
홈 > 학술정보 > 학술지
  Annali della Scuola Normale Superiore di Pisa Classe di Scienze. Series IV
  ( Vol.24 NO.3 / 1997 )
 
On Nonstationary Stokes Problem in Exterior Domains
Pages 395-449
P.Maremonti ,V.A.Solonnikov 
Elliptic Regularity and Essential Self-adjointness of Dirichlet Opera tors on $mathbb R^n$
Pages 451-461
Vladimir I.Bogachev ,Nicolai V.Krylov ,Michael Rockner 
Regularity Results for Anisotropic Image Segmentation Models
Pages 463-499
Irene Fonseca ,Nicola Fusco 
On a Type of Linear Differential Equations in Freche Spaces
Pages 501-510
George N.Galanis
Spectral Asymptotics for Multi-Quasi-Elliptic Operators in $mathbb R^n$
Pages 511-536
P.Boggiatto ,E.Buzano 
Nonuniqueness in the Martingale Problem and the Dirichlet Problem for Uniformly Elliptic Operators
Pages 537-550
Nikolai Nadirashvili
Rational Points of a Curve Which has a Nontrivial Automorphism
Pages 551-569
Masami Fujimori
On $L^p$-Solutions of the Laplace Equation and Zeros of Holomorphic Functions
Pages 571-591
Joaquim Bruna ,Joaquim Ortega ,Cerda 
개인정보보호정책 l 이메일주소집단수집금지 l 뷰어다운로드
qr코드